MathSciNet Relay Station
MathSciNet bibliographic data
MR2442875 (2009g:81045) 81Q05
Al-Jaber, Sami M. A confined $N$-dimensional harmonic oscillator. Internat. J. Theoret. Phys. 47 (2008), no. 7, 1853–1864.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement